Dr. Haziem Hazaimeh

Assistant Professor

BRIEF BIOGRAPHY

Dr. Haziem Mohammad Hazaimeh was joined AFU, College of Business Administration for the Academic Year 2018 - 2019. Receiving his PhD in Mathematics from the renowned Southern Illinois University Carbondale in Illinois, USA, Dr.Hazaimeh is competent to teach Mathematics and Statistics courses under COBA, COM, and GE. Dr. Hazaimeh is an academic since 1989. He has been teaching in educational institutions in Jordan, United Arab Emirates and United States of America. He attended and presented in several conferences in California, Italy, and Greece. 

He is also a member of SIAM, Society for Industrial and Applied Mathematics and a reviewer for AMS: American Mathematical Society. After joining Al Falah University, he worked as a director of quality assurance and effectiveness center. Also, he was tasked to be a member of different committees at the college level. This year he was tasked as a member of Auditing and Scientific research.

EDUCATION

Ph.D. of Mathematics, Southern Illinois University Carbondale, USA.

M.Sc. of Statistics, Yarmouk University, Jordan.

B.Sc. of Mathematics, Yarmouk University, Jordan.

 

PROFESSIONAL EXPERIENCE

      • Director of Quality Assurance and effectiveness Center at AFU
      • Assistant Professor at AFU
      • Assistant Professor at Zayed University
      • Lecturer at Southern Illinois University Carbondale

 

TEACHING COURSES

      • Quantitative Analysis for Managers (MPA course)
      • Mathematics for Business
      • Statistical Models
      • Applied Statistics in Arabic
      • Principle of Statistics in English

 

MEMBERSHIPS

      • Society for Industrial and Applied Mathematics (SIAM)
      • American Mathematical Society (AMS) (reviewer)
      • Journal of Mathematics and Statistics (reviewer)

LATEST SCOPUS DOCUMENTS


RESEARCH INTERESTS

      • Stochastic Partial Differential Equations (SPDEs)
      • Stability of Solution of SPDEs
      • Numerical Solution of SPDEs

 

SELECTED PUBLICATIONS

      • Haziem M. Hazaimeh (2020). Bayes Estimation for the Parameter of Burr Type XII Distribution. Engineering World open access Journal, 139-144 2020 vol 2.
      • Haziem M. Hazaimeh (2019). Stability and Mean Consistent of Fourier Solutions of Nonlinear Stochastic Heat Equations in 1D. International Journal of Mathematics Trends and Technology, 5-14, Volume-65 Issue-10, DOI: 10.14445/22315373/IJMTT-V65I10P502
      • Hazaimeh H.M. (2016), "Stability of Fourier Solutions of Nonlinear Stochastic Heat Equations in 1D". J Appl Computat Math 5: 323. doi: 10.4172/2168-9679.1000323.
      • Schurz, H., & Hazaimeh, H. M. (2014). Existence, uniqueness, and stability of stochastic wave equation with cubic nonlinearities in two dimensions. Journal of Mathematical Analysis and Applications, 418(2), 775-795.

 

ATTENDED CONFERENCES

      • The 2017 International Conference on Pure Mathematics, Applied Mathematics and Computational Methods, Heraklion, Crete, Greece, July 14-17, 2017, "Mean Square Consistency On Numerical Solutions of Stochastic Wave Equation with Cubic Nonlinearities on 2d Rectangles"
      • 2017 Int. Conf. on Applied Mathematics and Computer Science, Rome, Italy, January 27-29, 2017, "Local Mean Consistency on Numerical Solutions of Stochastic Wave Equation with Cubic Nonlinearities on 2D Rectangles"
      • Seminar on Stochastic Process, March 2016, University of Maryland, College Park, MD, USA. "Stability of Fourier Solutions of Nonlinear Stochastic Heat Equations in 1D"
Apply Now

Al Falah University - University in Dubai and Uae, University